Dynamical Properties of Morphisms on Higher Dimensional Projective Space over Local Field

Zheng Jun ZHAO, Xiang CHEN

PDF(566 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (6) : 967-978. DOI: 10.12386/A20210073

Dynamical Properties of Morphisms on Higher Dimensional Projective Space over Local Field

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(6): 967-978 https://doi.org/10.12386/A20210073

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(566 KB)

Accesses

Citation

Detail

Sections
Recommended

/